Dermatology Community
White spots around my stomach?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

White spots around my stomach?

Hello,

I have notice just recently I got couple white dots around the height of my stomach. I'm not sure what the cause of this is. I have to admit that I have a hard time in winter due to the extremely cold weather that we have up in NY but not sure if that can be the cause. I also went to Brazil for New Years 2010 but I always got 35spf in all my body and face as I didn't want to get burn and in the heavy sun hours I was under the umbrella.
I got a full physical and exam from complex blood exams to tc's to scans to check all my middle lower body parts. Everything you can imagine and everything came back right. So blood and thyroids and everything came back being excellent.

What can those white spots be related to?? Fungus? What is nor working? What is my body not generating? Can it be because of super dry skin?
I am using a cream that a doctor gave me; it works as far as hydration but not for the spots. (Avene Trixra Slectiose)

Help?  
Related Discussions
3 Comments Post a Comment
Blank
1278937_tn?1271261411
I'm not sure about the size of the spots but one thing comes to mind from years ago in college.  I had been out in the sun and may have been in a tanning bed before my trip.  I had small white spots on my skin and had no idea where they came from.  The doc had me get strong concentrated form of a Selsum Blue shampoo.  I had to apply this twice/day (? it's been a while!)  for a week or two and it went away.  Something in the shampoo breaks down the cause of the skin spots.  You could google some of this to find out more but I remember this working.  Good luck!
Blank
1281578_tn?1271366810
I will look into it.. Thank you! :)
Blank
563773_tn?1374250139
Hello,
From the symptoms it sounds like tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines like Nizoral, Selsun.

I sincerely suggest you to discuss these treatment options with a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493